# SDR DALA2025050503414

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 115,566 hours, 17,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL HOLES OUT OF ROUND AND UNINSPECTABLE. 7 HOLES AT S-37L, 2 HOLES AT S-37R, AND 1 HOLE AT STA 421 ABOVE S-37R. MARKED.  COMPLIED WITH E/RA 625902-14 REV A. PRI REVREV 0, 1, 2, 3, 4, 5, 6, 7, 8, & 9.  REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 625902-14 REV A. PRI REV 0, 1, 2, 3, 4, 5, 6, 7, 8, & 9. REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE / STA. 412 - 420 / 37L - 37R / GROUND DAMAGE - E/RA 625902-14 REV. A. SECTION I PERMANENT REPAIR INSTRUCTIONAL STEPS .  COMPLIED WITH E/RA 625902-14 REV. A. PRI REV 0, 1, 2, 3, 4, 5, 6, 7, 8, & 9. REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 625902-14 REV. A. PRI REV 0, 1, 2, 3, 4, 5, 6, 7, 8, & 9.  REP AIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE STA 412 - 420 / 37L - 37R GROUND DAMAGE. E/RA 625902-14 REV A. SECTION I PERMANENT REPAIR INSTRUCTIONAL STEPS.
